Alert archive / North Dakota / Tornado Warnings in 2025

Tornado Warning 22, NWS Bismarck, ND

June 27, 2025Emmons County, North Dakota

NWS Bismarck, ND issued this tornado warning at Jun 27, 2025, 10:22 PM CDT for Emmons County, North Dakota. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 27, 2025, 10:22 PM CDT (03:22 UTC)
Expired
Jun 27, 2025, 11:00 PM CDT
In force
38 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
2.5 in

County Emmons County, ND

The radar

The Bismarck radar (KBIS), 63 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 5:20 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 3.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2025-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2025-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 140 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2357 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1656 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
140 m²/s²
0-3 km storm-relative helicity
211 m²/s²
Significant tornado parameter
0.8
Supercell composite
14.5

Open this sounding in Storm Lab

The text

As transmitted.

099 
WFUS53 KBIS 280322
TORBIS
NDC029-280400-
/O.NEW.KBIS.TO.W.0022.250628T0322Z-250628T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Bismarck ND
1022 PM CDT Fri Jun 27 2025

The National Weather Service in Bismarck has issued a

* Tornado Warning for...
  Central Emmons County in south central North Dakota...

* Until 1100 PM CDT.

* At 1022 PM CDT, a confirmed large and extremely dangerous tornado
  was located 7 miles northwest of Linton, moving northeast at 10
  mph.

  This is a PARTICULARLY DANGEROUS SITUATION FOR TEMVIK. TAKE COVER 
  NOW!

  HAZARD...Damaging tornado.

  SOURCE...Weather spotters confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* This tornadic thunderstorm will remain over mainly rural areas of
  central Emmons County, including the following locations... Temvik.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 4626 10041 4643 10042 4648 9997 4619 10001
TIME...MOT...LOC 0322Z 228DEG 7KT 4636 10032 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...2.50 IN

$$

CJS
1 follow-up statement
276 
WWUS53 KBIS 280337
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
1037 PM CDT Fri Jun 27 2025

NDC029-280400-
/O.CON.KBIS.TO.W.0022.000000T0000Z-250628T0400Z/
Emmons ND-
1037 PM CDT Fri Jun 27 2025

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT FOR CENTRAL
EMMONS COUNTY...

At 1037 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Linton, moving southeast at 15 mph.

HAZARD...Tornado and tennis ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Linton and Temvik.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4626 10041 4643 10037 4648 9997 4619 10001
TIME...MOT...LOC 0337Z 304DEG 11KT 4631 10025 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN

$$

CJS

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jun 27, 9:20 PM CDT, 1 hour 2 minutes earlier. Its key messages:

  • Scattered to numerous severe thunderstorms continue late this evening across much of central North Dakota. Expected hazards include hail as large as baseballs, damaging winds as high as 80 mph, and a tornado or two possible.
  • There is a low chance (10 to 20 percent) for isolated strong to severe storms across parts of south central and eastern North Dakota Saturday afternoon and evening.
  • Daily high temperatures through next week are mostly expected to range from the mid 70s to upper 80s. Today and Saturday will be humid for central and eastern North Dakota.
Area forecast discussion, Jun 27, 9:20 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
920 PM CDT Fri Jun 27 2025

.KEY MESSAGES...

- Scattered to numerous severe thunderstorms continue late this
  evening across much of central North Dakota. Expected hazards
  include hail as large as baseballs, damaging winds as high as
  80 mph, and a tornado or two possible.

- There is a low chance (10 to 20 percent) for isolated strong
  to severe storms across parts of south central and eastern
  North Dakota Saturday afternoon and evening.

- Daily high temperatures through next week are mostly expected
  to range from the mid 70s to upper 80s. Today and Saturday
  will be humid for central and eastern North Dakota.

&&

.UPDATE...
Issued at 912 PM CDT Fri Jun 27 2025

Clusters of supercells continue across much of central North
Dakota late this evening. While many of these storms remain
severe, there has been a little bit of a downward trend over the
past hour or so, potentially due to some residual capping. That
being said, the environment is still conducive to significant
severe weather across central North Dakota and into the James
River Valley/Devils Lake Basin. Thus, the threat should
continue for the next few hours.

UPDATE
Issued at 634 PM CDT Fri Jun 27 2025

Deep convective initiation appears underway just east and south
of Minot, with another area just south of Beulah. Rapid
supercell development is expected with all hazards possible
initially before eventually growing upscale into one or two
linear complexes. While the primary threats appear to be hail to
the size of baseballs and damaging wind gusts to 70 mph, initial
storms may also pose a tornado threat if they can remain
discrete. If storms grow upscale later this evening, the hail
threat may diminish a little bit but the wind threat could
increase with some gusts up to 80 mph.

UPDATE
Issued at 524 PM CDT Fri Jun 27 2025

Quick update to issue Tornado Watch 468 for portions of western
North Dakota and all of central North Dakota.

&&

.DISCUSSION...
Issued at 213 PM CDT Fri Jun 27 2025

Currently, a weak pressure pattern is situated across western
and central North Dakota. Temperatures were mostly in the mid
70s to lower 80s with mostly in the 60s, except some mid 50s far
west. Dewpoints in the upper 60s to lower 70s were noted over
far south central into eastern ND. SOO noted the weak surface
flow and no real indication of a boundary. WV satellite imagery
does show a shortwave over northeast MT and moving into
northwest ND. As this approaches, we would expect the surface
pressure gradient to tighten a bit with a more defined surface
trough, with CI more imminent. The CAMs have been hinting at
the northwest into the north central being the area favored for
initial CI. Once we see this, the favored trend seems to be
storms tracking to the south and east along the moisture
gradient that extends into southeast ND. As mentioned earlier,
the orientation of the shear vectors to the surface boundary in
the north central suggest a possible mixed or messy mode. As you
go farther south into south central ND the more perpendicular
orientation of the shear vectors to a surface boundary suggests
supercells may be more probable, but the atmosphere is at least
initially more capped. Initial CI, no matter where, will have
the potential to be supercellular with very large hail and
possibly a tornado or two (due to the very steep lapse rates,
high instability and generally low LCL's anywhere, except for
western ND). Very significant hail CAPE is situated across all
of central ND. Any storms that do develop would have the
potential for very large hail. HRRR soundings from various
points in central ND this morning showed a lot of large hail
analogs. The greater tornado threat does look to be more over
the south central portion of the state, with the RAP STP
maximized here, although the STP has stretched farther north
with more recent runs. Later in the period the potential for
activity to congeal into clusters or bowing segments is expected
to increase. If/when this occurs, the main hazard would shift
from large hail to damaging winds. A look at the latest HREF UH
paintballs certainly suggest a blend of short and long tracks.
Short tracks may be more favored in the north, with a blend of
long and short tracks favored central and longer tracks favored
south, if capping issues can be overcome.

We increased the hail threat to baseball sized hail and kept the
winds to 70 mph for now, and with the potential for a tornado
or two.

Saturday the greatest threat for severe storms pushes south and
east of the forecast area. The James river valley is currently
within the SPC Marginal Risk for severe storms (Level 1 of 5). A
lot of how things play out Saturday will depend how things
develop this evening and into the overnight hours, so will not
spend much time on the severe threat Saturday.

Sunday and into early next week, looks to bring a break in the
severe weather. Temperatures through the period look to remain
mainly in the mid 70s to mid 80s. Periodic thunderstorm chances
do look to increase again by mid to late week.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 634 PM CDT Fri Jun 27 2025

Scattered showers and thunderstorms have started to develop
across portions of the central. While storms will be of the hit
or miss variety, any storms that do form will have the potential
to become rapidly severe this evening. The best chances for
storms will at sites KMOT and KJMS with lower chances over KXWA
and KBIS. The strongest storms could produce hail up to baseball
size and winds up to 80 mph. That being said, winds will become
gusty and erratic under and thunderstorms that move overhead or
in the vicinity. Brief IFR to MVFR visibilities will also be
possible under any storms that move through. Otherwise, expect
VFR conditions. Showers and storms should diminish overnight.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
None.

&&

UPDATE...ZH
DISCUSSION...TWH
AVIATION...ZH
Hazardous weather outlook, Jun 27, 9:23 PM CDT, 59 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
923 PM CDT Fri Jun 27 2025

NDZ001-002-009-010-017-018-031>033-040-043-290230-
Divide-Burke-Williams-Mountrail-McKenzie-Dunn-Golden Valley-
Billings-Stark-Slope-Bowman-
923 PM CDT Fri Jun 27 2025 /823 PM MDT Fri Jun 27 2025/

This Hazardous Weather Outlook is for portions of northwest North
Dakota and southwest North Dakota.

.DAY ONE...Rest of Tonight

Isolated severe thunderstorms could develop this afternoon and
early evening. Expected hazards include hail up to the size of
tennis balls and damaging winds as high as 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

NDZ041-044-290230-
Hettinger-Adams-
823 PM MDT Fri Jun 27 2025

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Rest of Tonight

Isolated severe thunderstorms could develop this afternoon and
early evening. Expected hazards include hail up to the size of
tennis balls and damaging winds as high as 60 mph.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a low chance (10 to 20 percent) for isolated strong to
severe storms Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

NDZ048-050-051-290230-
La Moure-McIntosh-Dickey-
923 PM CDT Fri Jun 27 2025

This Hazardous Weather Outlook is for portions of southeast North
Dakota.

.DAY ONE...Rest of Tonight

Scattered severe thunderstorms could develop this afternoon and
evening. Expected hazards include hail up to the size of tennis
balls, damaging winds as high as 70 mph, and a tornado or two
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is a low chance (10 to 20 percent) for isolated strong to
severe storms Saturday afternoon and evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

NDZ003>005-290230-
Renville-Bottineau-Rolette-
923 PM CDT Fri Jun 27 2025

This Hazardous Weather Outlook is for portions of north central
North Dakota.

.DAY ONE...Rest of Tonight

Scattered severe thunderstorms could develop this afternoon and
evening. Expected hazards include hail up to the size of tennis
balls, damaging winds as high as 70 mph, and a tornado or two
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

NDZ011>013-019>023-025-034>037-042-045>047-290230-
Ward-McHenry-Pierce-Mercer-Oliver-McLean-Sheridan-Wells-Foster-
Morton-Burleigh-Kidder-Stutsman-Grant-Sioux-Emmons-Logan-
923 PM CDT Fri Jun 27 2025 /823 PM MDT Fri Jun 27 2025/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Rest of Tonight

Scattered severe thunderstorms could develop this afternoon and
evening. Expected hazards include hail up to the size of
baseballs, damaging winds as high as 80 mph, and a tornado or two
possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Local storm report, Jun 27, 9:00 PM CDT, 1 hour 22 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
900 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     Hail             6 SSW Orrin             48.02N 100.24W
06/27/2025  E2.50 Inch       McHenry            ND   Trained Spotter

&&

JGA
Local storm report, Jun 27, 9:14 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
914 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0849 PM     Hail             4 N Mandan              46.89N 100.89W
06/27/2025  E1.25 Inch       Burleigh           ND   Public

            Mixed with nickel sized hail. Relayed as
            photo via social media.

&&

JGA
Local storm report, Jun 27, 9:41 PM CDT, 41 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
941 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Hail             5 SW Strawberry Lake    47.69N 100.91W
06/27/2025  E1.75 Inch       McLean             ND   Public

            Report from mPING: Golf Ball (1.75 in.).
            Time estimated from radar.

&&

MH
Local storm report, Jun 27, 9:53 PM CDT, 29 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
953 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0853 PM     Hail             9 N Mandan              46.95N 100.92W
06/27/2025  E2.50 Inch       Morton             ND   Public

            Report relayed via broadcast media.

&&

MH
Local storm report, Jun 27, 10:05 PM CDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1005 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     Tornado          8 NNE Crown Butte Lake  46.98N 101.04W
06/27/2025                   Morton             ND   Trained Spotter

            Trained spotter reported elephant trunk with
            faint intermittent brief ground circulations
            from their view. Lasted until 8:38 PM.

&&

MEJ
Local storm report, Jun 27, 10:08 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Bismarck ND
1008 PM CDT Fri Jun 27 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1006 PM     Funnel Cloud     5 WSW Temvik            46.34N 100.34W
06/27/2025                   Emmons             ND   Fire Dept/Rescue

            Location estimated from radar.

&&

MH

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:07 PM CDTSevere Thunderstorm WarningBISMcLean, Ward68 min
Jun 27, 7:18 PM CDTSevere Thunderstorm Warning Destructive damage threatBISMcHenry, Pierce57 min
Jun 27, 7:22 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce53 min
Jun 27, 7:34 PM CDTSevere Thunderstorm WarningBISMcHenry41 min
Jun 27, 7:38 PM CDTTornado WarningBISMorton, Oliver37 min
Jun 27, 7:38 PM CDTTornado WarningBISMorton, Oliver37 min
Jun 27, 7:49 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Sheridan, Ward56 min
Jun 27, 7:59 PM CDTSevere Thunderstorm WarningBISPierce46 min
Jun 27, 8:11 PM CDTSevere Thunderstorm WarningBISBottineau, McHenry, Pierce, Rolette36 min
Jun 27, 8:13 PM CDTSevere Thunderstorm Warning Considerable damage threatBISMcHenry, Pierce, Sheridan62 min
Jun 27, 8:14 PM CDTTornado WarningBISMorton, Oliver31 min
Jun 27, 8:34 PM CDTSevere Thunderstorm Warning Considerable damage threatBISPierce41 min
Jun 27, 8:44 PM CDTSevere Thunderstorm WarningBISMcLean, Sheridan46 min
Jun 27, 8:44 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Morton, Oliver61 min
Jun 27, 8:56 PM CDTSevere Thunderstorm WarningBISBurleigh, McLean, Mercer, Oliver64 min
Jun 27, 9:15 PM CDTSevere Thunderstorm WarningBISPierce30 min
Jun 27, 9:18 PM CDTTornado WarningBISPierce, Wells27 min
Jun 27, 9:31 PM CDTSevere Thunderstorm WarningBISMcHenry, McLean, Pierce, Sheridan, Wells44 min
Jun 27, 9:38 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, McLean, Oliver67 min
Jun 27, 9:40 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh65 min
Jun 27, 9:48 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons57 min
Jun 27, 9:55 PM CDTSevere Thunderstorm WarningBISWells50 min
Jun 27, 10:00 PM CDTTornado WarningBISWells30 min
Jun 27, 10:04 PM CDTTornado WarningBISEmmons26 min
Jun 27, 10:06 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Oliver54 min
Jun 27, 10:14 PM CDTSevere Thunderstorm WarningBISKidder, Sheridan, Wells61 min
Jun 27, 10:25 PM CDTTornado Warning Tornado observedBISBurleigh35 min
Jun 27, 10:42 PM CDTSevere Thunderstorm Warning Considerable damage threatBISBurleigh, Kidder63 min
Jun 27, 10:44 PM CDTTornado Warning Tornado observedBISBurleigh31 min
Jun 27, 10:45 PM CDTSevere Thunderstorm Warning Destructive damage threatBISFoster, Kidder, Stutsman, Wells45 min
Jun 27, 10:59 PM CDTTornado WarningBISEmmons31 min
Jun 27, 11:06 PM CDTTornado WarningBISKidder24 min
Jun 27, 11:10 PM CDTSevere Thunderstorm WarningBISStutsman65 min
Jun 27, 11:13 PM CDTTornado Warning Tornado observedBISBurleigh, Emmons47 min
Jun 27, 11:16 PM CDTTornado WarningBISFoster, Stutsman29 min
Jun 27, 11:29 PM CDTSevere Thunderstorm Warning Considerable damage threatBISFoster, Kidder, Stutsman, Wells61 min
Jun 27, 11:31 PM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh32 min
Jun 27, 11:43 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons62 min
Jun 27, 11:45 PM CDTSevere Thunderstorm Warning Considerable damage threatBISEmmons, Kidder, Logan27 min
Jun 27, 11:48 PM CDTSevere Thunderstorm WarningBISKidder, Wells42 min
Jun 28, 12:08 AM CDTAreal Flood AdvisoryBISStutsman3 hr
Jun 28, 12:27 AM CDTSevere Thunderstorm WarningBISEmmons, Logan, McIntosh48 min
Jun 28, 12:49 AM CDTAreal Flood AdvisoryBISEmmons3 hr
Jun 28, 12:49 AM CDTSpecial Weather StatementBISLaMoure26 min
Jun 28, 1:01 AM CDTSevere Thunderstorm WarningBISMcIntosh44 min
Jun 28, 1:46 PM CDTSpecial Weather StatementBISFoster29 min
Jun 28, 2:14 PM CDTSpecial Weather StatementBISFoster46 min
Jun 28, 3:12 PM CDTSpecial Weather StatementBISFoster33 min
Jun 28, 3:19 PM CDTSevere Thunderstorm WarningBISFoster26 min
Jun 28, 3:43 PM CDTSpecial Weather StatementBISFoster32 min
Jun 28, 4:26 PM CDTSpecial Weather StatementBISStutsman34 min
Jun 28, 4:31 PM CDTSevere Thunderstorm WarningBISStutsman29 min

Nearby

Tornado Warnings in North Dakota, 2025Every tornado warning in 2025Tornadoes in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.